Can Pacerone Cause Tissue Necrosis?

Some people using Pacerone® (amiodarone hydrochloride) may wonder if it causes tissue necrosis or other types of skin damage. This medicine can cause dangerous and potentially life-threatening skin rashes, so make sure you contact your healthcare provider for immediate treatment if you are taking Pacerone and develop any type of skin rash.
 
Clinical trials have shown that Pacerone may cause life-threatening skin rashes, including rashes known as Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN).
 
Fortunately, many of the side effects of this drug tend to be minor and easy to treat. However, if you are taking Pacerone and experience anything that "just does not seem right," let your healthcare provider know right away.
 
(Click Pacerone Side Effects to learn more about how this medication may cause severe skin reactions or other problems. This article also explains when to seek medical treatment.)
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.